×

Found 2,474 Documents (Results 1–100)

Properties of topological partitions and mappings of topological groups. (English. Russian original) Zbl 07798715

J. Math. Sci., New York 276, No. 3, 353-359 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 179, 3-9 (2020).
MSC:  54A25 54B05
PDFBibTeX XMLCite
Full Text: DOI

Smooth homotopy of infinite-dimensional \(C^{\infty}\)-manifolds. (English) Zbl 07753148

Memoirs of the American Mathematical Society 1436. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6542-1/pbk; 978-1-4704-7591-8/ebook). vii, 129 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Fisher type set-valued mappings in b-metric spaces and an application to integral inclusion. (English) Zbl 1523.54040

Acharjee, Santanu (ed.), Advances in topology and their interdisciplinary applications. Singapore: Springer. Ind. Appl. Math., 197-215 (2023).
MSC:  54H25 47H10
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software